CareALL® Diphenhydramine Caplets

SKU: DHC25 Categories: ,

Temporarily relieves symptoms due to hay fever or other upper respiratory allergies, such as sneezing, runny nose, itchy and watery eyes, and itching of the nose or throat. Temporarily relieves symptoms associated with the common cold such as sneezing and runny nose.

Compare to the active ingredients in Benadryl®.

  • 24 bottles/ case
  • 100 tablets/ bottle
  • Latex free
Weight3 lbs
Dimensions10 × 6.625 × 3.375 in

Ingredients

Active Ingredients:
Diphenhydramine HCl – 25 mg

Other Ingredients:
Croscarmellose, Sodium, D&C Red # 27, Hydroxypropyl Methylcellulose, Lactose, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Silicon Dioxide, Titanium Dioxide

Documents & SDS

DHC25 SDS Sheet